Bulletin of the American Mathematical Society

Persistent manifolds are normally hyperbolic

Ricardo Mañe

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 1 (1974), 90-91.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535297

Mathematical Reviews number (MathSciNet)
MR0339283

Zentralblatt MATH identifier
0276.58009

Subjects
Primary: 58F10 58F15

Citation

Mañe, Ricardo. Persistent manifolds are normally hyperbolic. Bull. Amer. Math. Soc. 80 (1974), no. 1, 90--91. https://projecteuclid.org/euclid.bams/1183535297


Export citation

References

  • 1. M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, (to appear).
  • 2. M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Bull. Amer. Math. Soc. 76 (1970), 1015-1019, MR 45 #1188.
  • 3. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598.
  • 4. M. Hirsch, Invariant subsets of hyperbolic sets, Symposium of Differential Equations and Dynamical Systems, Lectures Notes in Math., vol. 206, Springer-Verlag, Berlin and New York, 1971.